# SDR AALA201606209004

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 9,967 hours, 1,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, 2R SLIDE WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR FITTING AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 25-61-00.
